# SDR 97UAL900858

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Engine: Ge CFM56*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 708600
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,892 hours
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE FLAMED OUT IN FLIGHT.  *S/D*  THE FUEL PUMP SUFFERED FOD DAMAGE FROM A WASHER.  THE FUEL PUMP WAS REPLACED.  OPS CHECK WAS GOOD.
